, Volume 37, Issue 2, pp 78-86
Date: 07 Apr 2011

Rational solutions of linear difference equations: Universal denominators and denominator bounds

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Complexities of some well-known algorithms for finding rational solutions of linear difference equations with polynomial coefficients are studied.

Original Russian Text © S.A. Abramov, A. Gheffar, D.E. Khmelnov, 2011, published in Programmirovanie, 2011, Vol. 37, No. 2.